Results 1 to 8 of 8

Thread: Baclofan overdose

  1. #1

    Baclofan overdose

    I am a walking C3,4,5 incomplete and have been experiencing dizziness, loss of balance and weakness while walking, since increasing my Baclofan from 80 to 100 mg/day. Could these symptoms be a function of this change?

  2. #2
    How long have you been on the increased dose? Baclofen is much more likely to cause sedation rather than dizziness, but it is possible. Generally it takes 2-3 weeks to adjust to an increased dose.

    (KLD)

  3. #3

    Baclofan overdose

    I have been on the 100mg dose since May or June of this year. It seems to be getting progressively worse. Any other suggestions as to what's causing these symptoms to occur?

  4. #4
    You need to see your physician and have a good exam. Dizziness and balance problems in the absence of a very low blood pressure can be caused by a number of neurologic conditions. I would want to rule out a syrinx, as well as vestibular system problems.

    (KLD)

  5. #5
    Are you taking gabapentin with it? If so, did that dosage change?
    And the truth shall set you free.

  6. #6
    40mg x 4 x/day is a max dose - my friend has been on it for 10 years
    C5/C6 Complete since 08/22/09

  7. #7
    The officially maximum approved dose (FDA) is 80 mg. daily, but many people take up to 120 mg. daily. Most expert clinicians feel that extending the dose beyond 80 mg. daily does not improve effectiveness, and that is that point at which other medications or a baclofen pump should be considered.

    (KLD)

  8. #8
    C5-C6 for 30 years. I've tried everything in the book and baclofen gives me bad side effects..medical marijuana works perfectly and is safe. It saved my life and my caregiver who has to deal with the extreme spasms thinks it's a miracle plant. I live in Texas where it is illegal, but I do not care because it's the only thing that works and still allows me to live my life. I think the best advice for everyone needs to come from those who have been fighting for a better life for over 25 years.

Similar Threads

  1. How to taper off Baclofan?
    By medic1 in forum Care
    Replies: 9
    Last Post: 03-24-2011, 09:16 AM
  2. overdose
    By vaibhavjain in forum Care
    Replies: 5
    Last Post: 09-13-2010, 05:03 PM
  3. Baclofan use to stop night time leaking
    By nevada in forum Care
    Replies: 2
    Last Post: 07-22-2005, 07:39 PM
  4. Overdose of Ditropan XL?
    By TD in forum Care
    Replies: 10
    Last Post: 06-03-2002, 02:41 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •